# SDR A6WA201140346

- Difficulty date: May 2, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK FLOOR LBL9 HAS CORROSION ON FWD END.  R & R NR 1 SEAT TRACK LBL9 IAW SRM 51-21-01.
